MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STAT PROFILE PRIME PLUS® ANALYZER; ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH

NOVA BIOMEDICAL CORP. STAT PROFILE PRIME PLUS® ANALYZER; ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Catalog Number 57400
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code Hyperkalemia (4824)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service visit was initiated.The technician discovered the ceramics manifold was leaking pink fluid inside.The rotary valve ceramics were replaced.The analyzer was left in working condition.Multiple attempts were made to the customer to obtain additional details to help ascertain root cause, on 2/10 and 2/18, with no response.A dhr (device history record) review was performed on the reported analyzer.No abnormalities or concerns were observed.The dhr indicated the released product met all specifications.No further action is recommended at this time.Nova biomedical will continue to monitor for this or similar events.
 
Event or Problem Description
Per customer: "i am writing to report that our nova stat profile prime plus was completely nonfunctional today, which significantly impacted patient testing and workflow in our laboratory.This downtime directly affected patient care.We had a stat patient with suspected hyperkalemia, and we were unable to provide critical potassium results to the provider due to the instrument failure.This situation posed a serious risk to timely clinical decision-making." a follow up with the customer indicated the analyzer had been down all day and after consumables were replaced the analyzer has been busy priming/calibrating and most of the test are locked out.The audit log indicated slope errors on several parameters.

Brand Name
STAT PROFILE PRIME PLUS® ANALYZER
Common Device Name
ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORPORATION
4 enterprise rd
billerica MA 01821
Manufacturer Contact
patrick sinclair
39 manning rd
billerica, MA 01821
9784393676
MDR Report Key24570256
Report Number1219029-2026-00018
Device Sequence Number8384169
Product Code CHL
UDI-Device Identifier10385480574003
UDI-Public(01)10385480574003(11)250103
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173797
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number57400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown